MAUDE Adverse Event Report: SEASPINE ORTHOPEDICS CORPORATION MARINER; SET SCREW

SEASPINE ORTHOPEDICS CORPORATION MARINER; SET SCREW
Model Number MD1-100016
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Two md1-100016 pointlock set screws were returned along with the implants noted in d10 and are currently being evaluated by engineering.Review of labeling: possible adverse events bending, disassembly, or fracture of implant and components postoperative fracture due to trauma, defects, or poor bone stock.
 
Event or Problem Description
On 08 dec 2025, seaspine/orthofix was made aware of a post-operative screw fracture related to the mariner mis posterior fixation spinal system.It was reported that a revision surgery was performed to correct the screw fracture.Neither the index surgery date nor the revision surgery date for the screw fracture were provided.(see mdr 3012120772-2025-00071 for this event).After the revision surgery, it was reported that a pointlock set screw backed out/loosened post-operatively, which required an additional revision surgery.This report is 2 of 2 being filed to document the post-operative set screw back out /loosening.See mdr 3012120772-2025-00071 for the first report related to this event.
 
Event or Problem Description
This report is 2 of 2 being filed to document the post-operative set screw back out /loosening.See mdr 3012120772-2025-00072 for the first report related to this event.
 
Additional Manufacturer Narrative
B5: a correction was made to a sentence in the initial mdr submission.The returned implants were evaluated by engineering.The evaluation found no issues with the set screw of lot: aw189566b.The set screw of lot: aw189566b demonstrated intended normalization, as seen by the indentation on the dimple.(see 3012120772-2025-00072 for the evaluation of the set screw of lot aw197296b) review of labeling: possible adverse events.Bending, disassembly, or fracture of implant and components postoperative fracture due to trauma, defects, or poor bone stock.

Brand Name
MARINER
Common Device Name
SET SCREW
Manufacturer (Section D)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer (Section G)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer Contact
robin quiusky
5770 armada dr.
carlsbad, CA 92008
MDR Report Key23945701
Report Number3012120772-2025-00073
Device Sequence Number7845382
Product Code NKB
UDI-Device Identifier10889981283803
UDI-Public10889981283803
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K212692
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMD1-100016
Device Catalogue NumberMD1-100016
Device Lot NumberAW189566B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/15/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by Manufacturer01/05/2026
Initial Report FDA Received Date01/02/2026
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
41-8545-2 CANNULATED SCREW 8.50 X 45MM; MM1-000020 MIS POLYAXIAL HEAD; MM1-156090 MIS PRECONTOURED ROD, 6.0 X 90MM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown